MathSciNet Relay Station
MathSciNet bibliographic data
MR2770169 65C30
Mao, Xuerong Numerical solutions of stochastic differential delay equations under the generalized Khasminskii-type conditions. Appl. Math. Comput. 217 (2011), no. 12, 5512–5524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement